A 40-year-old female asked:
40yr fem, had normal stress test, cta chest, ekg, echo norm but dop sugg impair lv relax. doctor says heart is fine. holter shows pvc's and pac's isolated. but despite a norm diagnosis my heart flip flops a lot.
5 doctor answers
Dr. Boris Aronzon answered
24 years experience Anesthesiology
Electrophysiology : Ask you doctor: do you need electrophysiology study.
Answered on Nov 1, 2020
Dr. Gerald Neuberg answered
38 years experience Cardiology
Extra beats: The pvcs and apcs are extra beats that can be felt as flip flops or sometimes as skip beats. They are not harmful, just annoying, and should not interfere with your lifestyle. If a beta-blocker is used as part of your blood pressure regimen, it should help. Caffeine and other stimulants may make them more frequent..
Answered on Aug 31, 2013
Dr. Victor Bonuel answered
38 years experience Internal Medicine
Your heart results : Are benign findings including impaired lv relaxation. Ask your dr if your thyroid function is normal and taking beta blocker would help relieve your symptoms. Cut down on intake of coffee, soda. Alcohol, energy drink and smoking if ever.Monitor your blood pressure. Your taking bp. Meds and some of them esp calcium channel blockers may cause palpitation. Get reassurance from your dr. Best of luck!
Answered on Sep 14, 2016
Dr. Hashmat Rajput answered
39 years experience Internal Medicine
Flip flop heart: Of all the above tests, two things are abnormal , one abnormal left ventricular relaxation and second flip flop heart a lot. Holter has to be done long and continuous when you are having this palpitation. It may be paroxysmal atrial fibrillation or some other dysrrhythmia . Also your anxiety, stress, excessive caffeine intake, smoking, drinking , drug use & herbal intake need thorough evaluation.
Answered on Dec 9, 2013
Dr. Lisa Rankin answered
25 years experience ADHD and Autism
Common symptom : Many people have pac and PVC during the course of the day. Some are very aware and feel every one and others have no idea they are happening. With such a complete cardiac workup you should feel reassured there is no cause for concern. Caffeine, stress and some otc weight loss meds can exacerbate the symptoms. Regular exercise and dietary change and getting good sleep may help.
Answered on Jun 10, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month